# SDR CALA0000479

- Difficulty date: April 15, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN VERTICAL STABILIZER REAR SPAR LOWER ATTACH ANGLE ON LT SIDE.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-5 AND 51-30-2.
